C 0-rigidity of the double Poisson bracket

Michael Entov, Leonid Polterovich

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

This paper is devoted to function theory on symplectic manifolds. We study a natural class of functionals involving the double Poisson brackets from the viewpoint of their robustness properties with respect to small perturbations in the uniform norm. We observe a hierarchy of such robustness properties. The methods involve Hofer's geometry on the symplectic side and Landau-Hadamard- Kolmogorov inequalities on the function-theoretic side.

Original languageEnglish
Pages (from-to)1134-1158
Number of pages25
JournalInternational Mathematics Research Notices
Volume2009
Issue number6
DOIs
StatePublished - 2009

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'C 0-rigidity of the double Poisson bracket'. Together they form a unique fingerprint.

Cite this